MathSciNet Relay Station
MathSciNet bibliographic data
MR445235 (56 #3579) 43A85 (22E30 58G99)
Helgason, Sigurdur Invariant differential equations on homogeneous manifolds. Bull. Amer. Math. Soc. 83 (1977), no. 5, 751–774.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement